Volume 1, Issue 2 (November 2006)                   IJMSI 2006, 1(2): 79-84 | Back to browse issues page



DOI: 10.7508/ijmsi.2006.02.006

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

MOHTASHAMI BORZADARAN G R. A NOTE VIA DIAGONALITY OF THE 2 × 2 BHATTACHARYYA MATRICES. IJMSI. 2006; 1 (2) :79-84
URL: http://ijmsi.ir/article-1-39-en.html

Abstract:  

In this paper, we consider characterizations based on the Bhattacharyya matrices. We characterize, under certain constraint, dis tributions such as normal, compound poisson and gamma via the diago nality of the 2 X 2 Bhattacharyya matrix.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb